Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/27344
Title: Quantitative analysis of dental microwear in threespine stickleback: A new approach to analysis of trophic ecology in aquatic vertebrates
Authors: Purnell, MA
Baines, DC
Hart, PJB
Bell, MA
First Published: Jul-2006
Citation: JOURNAL OF ANIMAL ECOLOGY, 2006, 75 (4), pp. 967-977
DOI Link: 10.1111/j.1365-2656.2006.01116.x
ISSN: 0021-8790
eISSN: 1365-2656
Links: http://hdl.handle.net/2381/27344
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.